Anti-Depressants and Sustanon300 - AnabolicMinds.com

Anti-Depressants and Sustanon300

  1. New Member
    Bulking10's Avatar
    Join Date
    Jul 2005
    Age
    30
    Posts
    5
    Rep Power
    114

    Reputation

    Anti-Depressants and Sustanon300


    Ok i am ready to start my first cycle my doctor put me on Zoloft will this be a problem what do u guys recommend

  2. Snuggle Club™ mascot
    bpmartyr's Avatar
    Stats
    5'9"  175 lbs.
    Join Date
    Feb 2005
    Age
    41
    Posts
    4,443
    Rep Power
    27395

    Reputation

    Quote Originally Posted by Bulking10
    Ok i am ready to start my first cycle my doctor put me on Zoloft will this be a problem what do u guys recommend
    You have got to be joking right?

    This post is the perfect example of an oxymoron.

    Not trying to be a dick (that comes natural) but you need to take a step back and examine yourself to find the cause of your depression instead of masking the symptoms. The doctors just want to sell drugs. They are in business to make money not help people. IMHO
    Recent log:http://anabolicminds.com/forum/supplement-reviews-logs/213350-lean-efx-refined.html
  3. Board Supporter
    rhinochaser48's Avatar
    Join Date
    Sep 2003
    Posts
    310
    Rep Power
    290

    Reputation

    Sustanon can cause mood swings if it isn't injected at the same time everyday.

    Injecting twice per day would avoid this, but who wants to inject twice per day? Injecting everyday is too much in my opinion.

    I suggest going with a longer ester.


    Another thought: How long ago did you start the zoloft? Did you approach him on the idea? Or did he suggest it to you?
    •   
       

  4. New Member
    Bulking10's Avatar
    Join Date
    Jul 2005
    Age
    30
    Posts
    5
    Rep Power
    114

    Reputation

    I felt depressed **** just going wrong in my life probally dont need it just wanted a pick me up my question is will it interfere with to 2 compounds?
  5. Registered User
    jrkarp's Avatar
    Join Date
    May 2004
    Age
    35
    Posts
    950
    Rep Power
    601

    Reputation

    Quote Originally Posted by rhinochaser48
    Sustanon can cause mood swings if it isn't injected at the same time everyday.

    Injecting twice per day would avoid this, but who wants to inject twice per day? Injecting everyday is too much in my opinion.

    I suggest going with a longer ester.
    Sustanon has four esters in it, two with 4.5 day hald lives, one with a 9 day half life and one with a 15 day half life. Sustanon does not have to be injected every day. Were you thinking of suspension? I can't imagine any reason to inject Sustanon twice a day.

    It is true, though, that Sustanon can lead to unstable blood levels as the various esters are released. However, there is no need to inject it daily and certainly no need to inject it twice a day.
  6. Board Supporter
    rhinochaser48's Avatar
    Join Date
    Sep 2003
    Posts
    310
    Rep Power
    290

    Reputation

    Quote Originally Posted by jrkarp
    Sustanon has four esters in it, two with 4.5 day hald lives, one with a 9 day half life and one with a 15 day half life. Sustanon does not have to be injected every day. Were you thinking of suspension? I can't imagine any reason to inject Sustanon twice a day.

    But if you aren't injecting everyday, what's the point of messing with short esters at all?


    It is true, though, that Sustanon can lead to unstable blood levels as the various esters are released. However, there is no need to inject it daily and certainly no need to inject it twice a day.

    The reason HRT patients do better with regard to E2 levels and aromatization with once weekly injections versus less often, (which many docs will not do), is because of fluctuations in blood concentrations.

    Acne is most commonly caused by fluctuations of sex hormones.

    In my opinion, unstable blood concentrations are not acceptable. You'll experience more side effects than are necessary.
  •   

      
     

Similar Forum Threads

  1. Anti-depressants and weight gain
    By custom in forum Supplements
    Replies: 34
    Last Post: 06-03-2014, 04:33 PM
  2. Anti-Depressants and Using
    By CalebRM in forum Cycle Info
    Replies: 2
    Last Post: 02-15-2011, 08:24 PM
  3. Anti Depressants and Prohormones -- Safe or not?
    By swankinrosco in forum Anabolics
    Replies: 26
    Last Post: 01-23-2009, 03:54 PM
  4. Anti Depressants and steriods????
    By DALEX1 in forum Anabolics
    Replies: 34
    Last Post: 11-05-2008, 02:06 AM
  5. Anti-depressants and appetite
    By Formula94 in forum General Chat
    Replies: 9
    Last Post: 02-02-2008, 02:27 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in